# SDR DALA2024070206687

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frs 47-52 S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 GOUGE STRINGER 39R LOCATED FR 47/51 TO FR 52 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 39R LOCATED BTW FR 47/51 TO FR 54 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0423727)
